MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.Calibration and quality control (qc) were in range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse inspected the analyzer and found that reagent probe 1 (r1) had a build-up on the probe.The cse replaced the r1 with the new probe, cleaned the ionizing fans and found that the one by the wash station was unplugged, cleaned the underside of wash station 1 and wash station 2, adjusted the secondary vacuum pressure, ran a system check, which passed and ran qc which recovered acceptably.The cause of the falsely elevated tnih result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.The critically high initial result was held in the atellica data manager (adm) and was not reported to the physician(s).The same sample was repeated on both the initial and alternate atellica im 1300 analyzers.The repeat results recovered lower than the erroneous result and were considered correct.The repeat result obtained on an alternate analyzer was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21466880
Report Number2432235-2025-00070
Device Sequence Number9182173
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown